Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What causes increased heart rates while on Inderal?

User rating for this question
Answered by

Practicing since : 2004
Answered : 2109 Questions
I switched from atenolol 50 mg. once a day to inderal 160 mg once a day to control PVC's and PAC's and skipped beats. My heart rate was always between 60 and 65 on atenolol and now it runs around 100 bpm on inderal. Does this make sense or do I need a higher dose of inderal. I just had a heart XXXXXXX and everything was normal.
Posted Wed, 26 Feb 2014 in Hypertension and Heart Disease
Answered by Dr. Benard Shehu 35 minutes later
Brief Answer: Advised to increase inderal dose.... Detailed Answer: Hi XXXXXXX I have read your medical history and am glad to know that everything was normal with your heart XXXXXXX With regards to increased heart rates while on inderal, I'd suggest to increase the dose of inderal you are taking to 240 mg to keep your heart rate within the normal and acceptable range. Hope it was of help! Dr.Benard Feel free to ask me other questions you might have!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor